# SDR AALA20070795

- Difficulty date: May 2, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT EXIT IDENTIFIER AT FORWARD RIGHT NUMBER THREE DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT EXIT IDENTIFIER AT FORWARD RIGHT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
